# SDR TWAA0003005

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN, AN OLD REPAIR INSTALLED WITH BLIND FASTENERS WAS ALSO SHOWING CORROSION ON LT STA 1287.  REPAIR WAS INSTALLED EXTENDING FROM SIDEWALL INBOARD.  REMOVED REPAIR.  REMOVED CORROSION PER SRM 6-80-01.  INSTALLED MEMBRANE DOUBLER PER SRM 53-05, FIG 96 SHEET 3.
